# SDR ASAA0640103

- Difficulty date: February 1, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 44,847 hours, 25,677 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1121-1138
- Component: Skin
- Component part number: 65468827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN PANEL IS CHAFED AND GOUGED JUST BELOW THE LT HORIZ STAB.  BLENDED DAMAGED AREA OF SKIN, PERFORMED HFEC INSPECTION OF BLEND AREA TO ENSURE NO OTHER DEFECTS EXIST.  FABRICATED AND INSTALLED AN EXTERNAL REPAIR DOUBLER IAW ASA EA 5380-01016 AND AAR EA 11314.
